# SDR SWIA201541458

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 32,154 hours, 28,671 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  BOTH MAIN GEAR TOOK AN EXTENED AMOUNT OF TIME TO RETRACT.  RETURNED TO DEPARTURE.  R & R HYDRAULIC SYSTEM 3A PUMP IAW AMM.  OPS AND LEAK CHECKED GOOD.
